# SDR UALA2012080704242

- Difficulty date: August 4, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 87,316 hours, 14,014 cycles
- Engine: Pwa PW4060
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Failed
- Location: Window Heat
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WINDOW NR 2 RT FAILS THE HEAT TEST.  REPLACED "WW1156 A-A AND A-B" TERMINAL CONNECTION PLUG AND HARNESS - D1906, REF WD30-41- 11 PG 1.  OPERATIONAL TEST OF RIGHT SIDE (R-2) WINDOW HEAT SYS OK.
